# SDR ASAA2016122019185

- Difficulty date: December 20, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 16,491 hours, 5,353 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Window Heat
- Part time: 16,601 hours, 5,395 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R2 FLIGHT DECK WINDOW EXCESSIVELY HOT.  ACFT GROUNDED.  FOUND R2 SLIDING WINDOW TEMP 170 DEGREE F. TURNED R2 WINDOW HEAT OFF. RELEASED PER MEL 30-11E..  CHECKED WINDOW SENSOR CONNECTOR TERMINALS, CLEAN AND FREE FROM CORROSION. PERFORMED RIGHT SIDE WINDOW HEAT OPS CHECK. ALLOWED HEAT TO STABILIZE; MEASURED 95 DEGREES. OPS CHECK GOOD. REMOVED AND REPLACED M320 WINDOW HEAT CONTROL UNIT. OPS CHECK GOOD IAW AMM 30-41-11.
